Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Delayed periods due to hormonal changes - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Excellent Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2300 Questions
Doctor :   hi
Doctor :   hoe can i help you
User :   hello doc
User :   my periods are not regular
User :   what should i do
User :   last time 5 days delay
Doctor :   ok
Doctor :   that is ok
Doctor :   what is your age
User :   36
Doctor :   okok
Doctor :   since wen has this strted fluctuating
User :   3 months
Doctor :   ok
Doctor :   its not a problem
Doctor :   are you married ... no of children?
User :   yes
User :   2
Doctor :   it happens like this after 30 years usually in some patients ...due to some hormonal changes
Doctor :   you need not worry about
User :   ok doc
Doctor :   are yoiu othere
Doctor :   ok
Doctor :   is there anything else io can do for u ?

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor